# SDR AALA202404259737

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 30,392 hours, 9,639 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu Fule
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 18000 FT FLIGHT CREW REPORTED A STRONG MUSTY DIRTY SOCK FUMES, CONTINUED TO LANDING. MAINTENANCE FOUND OIL LEAKING OUT OF THE APU FUEL CONTROL UNIT DRAIN. MAINTENANCE REPLACED THE O-RING ON THE APU FUEL CONTROL UNIT SEAL TO GEAR BOX PER AMM 49-32-11. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
